# SDR WTAA950282

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 922FS2A6NZ735
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED LEFT MAIN LANDING GEAR SHOCK ABSORBER PROXIMITY SENSOR.  GEAR RETRACTON SYSTEM OPERATIONAL CHECK NORMAL DURING GROUND RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
